# SDR R61A201802150180

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 26,311 hours, 20,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: L2 Door Lever
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE ARMING LEVER DIFFICULT TO OPERATE. CLEANED L2 DOOR ROLLERS AND STOPS AND PERFORMED OPS CHECK OF DOOR SLIDE ARMING ENGAGE AND DISENGAGE LEVER. LEVER ARMS AND DISARMS NORMALLY.
